# SDR AALA2022020819207

- Difficulty date: February 5, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 51,991 hours, 35,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: E0052R8B3APNE
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASER MAINTENANCE: CONNECTOR FOR EMERGENCY ESCAPE PATH LIGHT LEFT SIDE ROW 18 AND 19 WIRE BROKEN. WIRE BROKEN IS ON CONNECTOR TO WALL AND PART OF THE SEAT TO SEAT HARNESS. REPLACED CONNECTOR OR EMERGENCY ESCAPE SEAT MOUNTED PATH LIGHT AT ROW 18 AND 19 PER WDM 33-51-07.
